# SDR SIMA200304805

- Difficulty date: February 12, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N341SB
- Make and model: Saab 340B
- Aircraft serial: 340B341
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

SBA - FLT 3280 - CREW REPORTED SHUTTING DOWN THE RIGHT ENGINE DUE TO EXTREME UNCONTROLABLE SURGING WITH ACCOMPANYING ITT SPIKE AND TORQUE FLUCTUATIONS.  MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE IAW SAAB MM.  OPERATIONAL AND LEAK CHECKS WERE GOOD AND AIRCRAFT WAS RETURNED SERVICE. (M)
